# SDR MALA090159

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 27,754 hours, 31,002 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAIL PIPE HOT ILLUM DURING CRUISE, DID NOT ILLUM AGAIN DURING THE FLIGHT.  REMOVED OLD SEALANT AND REPLACED WITH NEW.
